# SDR REXA2020042800562

- Difficulty date: April 17, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670320909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME CORRODED BETWEEN STRINGER 27 & 26R.
OK TO INSTALL. WVAC STAMP INSP  INSTALLED THE NEW SERVICEABLE FS 364 FRAME P/N SH670-32090-9 IAW BOMBARDIER REO NO. 601-53-21-687  REV A DATED 2016/06/06 STEPS 8 THRU 9. WVAC STAMP
